# SDR VTZA95148

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41033
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Position Trans
- Part number: TY176004A
- Condition: Failure
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 6270 - IAD-EWR - DURING APPROACH THE FLAP ASYMMETRY LIGHT ILLUMINATED.  AIRCRAFT LANDED AT EWR WITH NO FURTHER INCIDENTS.  AIRCRAFT WAS THEN FERRIED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED BOTH FLAP POSITION TRANSDUCERS.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
